MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. BIVONA FLEXTEND PEDIATRIC AND NEONATAL TRACH TUBE; TUBE TRACHEOSTOMY AND TUBE CUFF

SMITHS MEDICAL ASD, INC. BIVONA FLEXTEND PEDIATRIC AND NEONATAL TRACH TUBE; TUBE TRACHEOSTOMY AND TUBE CUFF
Model Number 60NFPS35
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Respiratory Insufficiency (4462)
Date of Event 04/01/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D4: lot number is unknown, no information has been provided to date.Because no lot number was reported the device history report (dhr) review could not be completed.No product sample was received; therefore, visual and functional testing could not be performed.The reported issue could not be confirmed.If the product is returned, the manufacturer will reopen this complaint for further investigation.
 
Event or Problem Description
It was reported that the flange holes that hold the ties broke and the trachy came out without being noticed.The child went blue before emergency change could take place.No injury reported.The lot number was unknown.

Brand Name
BIVONA FLEXTEND PEDIATRIC AND NEONATAL TRACH TUBE
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
5700 west 23rd ave
gary IN 46406
Manufacturer (Section G)
NULL
Manufacturer Contact
jim vegel
MDR Report Key16789990
Report Number3012307300-2023-04377
Device Sequence Number5554243
Product Code JOH
UDI-Device Identifier15021312516692
UDI-Public15021312516692
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K944178
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number60NFPS35
Device Catalogue Number60NFPS35
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2023
Initial Report FDA Received Date04/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age3 YR
Patient SexFemale
Patient Weight11 KG